MathSciNet Relay Station
MathSciNet bibliographic data
MR2257785 (2008b:11095) 11M26 (15A52)
Bogomolny, E.; Bohigas, O.; Leboeuf, P.; Monastra, A. G. On the spacing distribution of the Riemann zeros: corrections to the asymptotic result. J. Phys. A 39 (2006), no. 34, 10743–10754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement